A PHP Error was encountered

Severity: Notice

Message: Undefined variable: title

Filename: libraries/Utilita.php

Line Number: 1011

Organigramma: scheda pubblicazioni

Piermarco Cannarsa

Qualifica
ORDINARIO
Fonte dei dati: Archivio della Ricerca http://art.torvergata.it
  1. Cannarsa, P., Da Prato, G., & Frankowska, H. (2020). Domain invariance for local solutions of semilinear evolution equations in Hilbert spaces. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 102(1), 287-318. Dettagli
  2. Albano, P., Cannarsa, P., & Sinestrari, C. (2020). Generation of singularities from the initial datum for Hamilton-Jacobi equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 268(4), 1412-1426 [10.1016/j.jde.2019.08.051]. Dettagli
  3. Cannarsa, P., Cheng, W., Jin, L., Wang, K., & Yan, J. (2020). Herglotz' variational principle and Lax-Oleinik evolution. JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, 141, 99-136 [10.1016/j.matpur.2020.07.002]. Dettagli
  4. Cannarsa, P., Martinez, P., & Vancostenoble, J. (2020). The cost of controlling strongly degenerate parabolic equations. ESAIM. COCV, 26, 2 [10.1051/cocv/2018007]. Dettagli
  5. Basco, V., Cannarsa, P., & Frankowska, H. (2019). Semiconcavity results and sensitivity relations for the sub-Riemannian distance. NONLINEAR ANALYSIS, 184, 298-320 [10.1016/j.na.2019.02.008]. Dettagli
  6. Cannarsa, P., Chen, Q., & Cheng, W. (2019). Dynamic and asymptotic behavior of singularities of certain weak KAM solutions on the torus. JOURNAL OF DIFFERENTIAL EQUATIONS, 267(4), 2448-2470 [10.1016/j.jde.2019.03.020]. Dettagli
  7. Cannarsa, P., Cheng, W., Mazzola, M., & Wang, K. (2019). Global generalized characteristics for the Dirichlet problem for Hamilton-Jacobi equations at a supercritical energy level. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 51(5), 4213-4244. Dettagli
  8. Cannarsa, P., Cheng, W., Mendico, C., & Wang, K. (2019). Long-time behavior of first-order mean field games on Euclidean space. DYNAMIC GAMES AND APPLICATIONS, 10(2), 361-390. Dettagli
  9. Cannarsa, P., Ferretti, R., & Martinez, P. (2019). Null controllability for parabolic operators with interior degeneracy and one-sided control. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 57(2), 900-924 [10.1137/18M1198442]. Dettagli
  10. Cannarsa, P., Floridia, G., Golgeleyen, F., & Yamamoto, M. (2019). Inverse coefficient problems for a transport equation by local Carleman estimate. INVERSE PROBLEMS, 35(10), 105013 [10.1088/1361-6420/ab1c69]. Dettagli
  11. Albano, P., Cannarsa, P., & Scarinci, T. (2018). Partial regularity for solutions to subelliptic eikonal equations. COMPTES RENDUS MATHÉMATIQUE, 356(2), 172-176. Dettagli
  12. Albano, P., Cannarsa, P., & Scarinci, T. (2018). Regularity results for the minimum time function with Hörmander vector fields. JOURNAL OF DIFFERENTIAL EQUATIONS, 264(5), 3312-3335 [10.1016/j.jde.2017.11.016]. Dettagli
  13. Basco, V., Cannarsa, P., & Frankowska, H. (2018). Necessary conditions for infinite horizon optimal control problems with state constraints. MATHEMATICAL CONTROL AND RELATED FIELDS, 8(3-4), 535-555 [10.3934/mcrf.2018022]. Dettagli
  14. Cannarsa, P., & Capuani, R. (2018). Existence and Uniqueness for Mean Field Games with State Constraints. In PDE models for multi-agent phenomena (pp. 49-71). Springer, Cham [10.1007/978-3-030-01947-1_3]. Dettagli
  15. Cannarsa, P., & Frankowska, H. (2018). Value function, relaxation, and transversality conditions in infinite horizon optimal control. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 457(2), 1188-1217 [10.1016/j.jmaa.2017.02.009]. Dettagli
  16. Cannarsa, P., & Khapalov, A. (2018). Micromotions and controllability of a swimming model in an incompressible fluid governed by 2D or 3D Navier--Stokes equations. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 465(1), 100-124 [10.1016/j.jmaa.2018.04.066]. Dettagli
  17. Cannarsa, P., Capuani, R., & Cardaliaguet, P. (2018). C1;1-smoothness of constrained solutions in the calculus of variations withapplication to mean field games. MATHEMATICS IN ENGINEERING, 1(1), 174-203 [10.3934/Mine.2018.1.174]. Dettagli
  18. Cannarsa, P., Da Prato, G., & Frankowska, H. (2018). Invariance for quasi-dissipative systems in Banach spaces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 457(2), 1173-1187 [10.1016/j.jmaa.2016.11.087]. Dettagli
  19. Alabau-Boussouira, F., Cannarsa, P., & Leugering, G. (2017). Control and stabilization of degenerate wave equations. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 55(3), 2052-2087 [10.1137/15M1020538]. Dettagli
  20. Beauchard, K., & Cannarsa, P. (2017). Heat equation on the Heisenberg group: Observability and applications. JOURNAL OF DIFFERENTIAL EQUATIONS, 262(8), 4475-4521 [10.1016/j.jde.2016.12.021]. Dettagli
  21. Cannarsa, P., & Cheng, W. (2017). Generalized characteristics and Lax–Oleinik operators: global theory. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 56(5) [10.1007/s00526-017-1219-4]. Dettagli
  22. Cannarsa, P., Cheng, W., & Fathi, A. (2017). On the topology of the set of singularities of a solution to the Hamilton–Jacobi equation|Sur la topologie des singularités d'une solution de l'équation de Hamilton–Jacobi. COMPTES RENDUS MATHÉMATIQUE, 355(2), 176-180 [10.1016/j.crma.2016.12.004]. Dettagli
  23. Cannarsa, P., Floridia, G., & Khapalov, A.y. (2017). Multiplicative controllability for semilinear reaction–diffusion equations with finitely many changes of sign. JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, 108(4), 425-458 [10.1016/j.matpur.2017.07.002]. Dettagli
  24. Cannarsa, P., Martinez, P., & Vancostenoble, J. (2017). The cost of controlling weakly degenerate parabolic equations by boundary controls. MATHEMATICAL CONTROL AND RELATED FIELDS, 7(2), 171-211 [10.3934/mcrf.2017006]. Dettagli
  25. Ancona, F., Cannarsa, P., & Nguyen, K.T. (2016). Quantitative Compactness Estimates for Hamilton–Jacobi Equations. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 219(2), 793-828 [10.1007/s00205-015-0907-5]. Dettagli
  26. Cannarsa, P., & Da Prato, G. (2016). Positivity of solutions in a perturbed age-structured model. MATHEMATICAL POPULATION STUDIES, 23(1), 3-16 [10.1080/08898480.2014.925340]. Dettagli
  27. Cannarsa, P., Martinez, P., & Vancostenoble, J. (2016). Global carleman estimates for degenerate parabolic operators with applications. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 239(1133), 1-225 [10.1090/memo/1133]. Dettagli
  28. CANNARSA, P., Mazzola, M., & SINESTRARI, C. (2015). Global Propagation of Singularities for Time Dependent Hamilton-Jacobi Equations. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 38, 441-469 [10.3934/dcds.2015.35.4225]. Dettagli
  29. Cannarsa, P., & Cheng, W. (2015). Homoclinic orbits and critical points of barrier functions. NONLINEARITY, 28(6), 1823-1840 [10.1088/0951-7715/28/6/1823]. Dettagli
  30. Cannarsa, P., & D'Aprile, T. (2015). Introduction to measure theory and functional analysis. Springer. Dettagli
    Citazione
    Cannarsa, P., & D'Aprile, T. (2015). Introduction to measure theory and functional analysis. Springer.
    Data
    2015
    id
    PUBBLICAZIONE_315498
    Tipologia
    Monografia
    Categoria Isi-Crui
    Mathematics (all)
    SSD
    Settore MAT/05 - Analisi Matematica
    metadata4
    This book introduces readers to theories that play a crucial role in modern mathematics, such as integration and functional analysis, employing a unifying approach that views these two subjects as being deeply intertwined. This feature is particularly evident in the broad range of problems examined, the solutions of which are often supported by generous hints. If the material is split into two courses, it can be supplemented by additional topics from the third part of the book,
    Tutti gli Autori
    Introduction to measure theory and functional analysis
    tipologia
    Cannarsa, P; D'Aprile, T
  31. Cannarsa, P., & Quincampoix, M. (2015). Vanishing discount limit and nonexpansive optimal control and differential games. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53(4), 1789-1814 [10.1137/130945429]. Dettagli
  32. Cannarsa, P., & Scarinci, T. (2015). Conjugate times and regularity of the minimum time function with differential inclusions. In P. Bettiol, P. Cannarsa, G. Colombo, M. Motta, & F. Rampazzo (a cura di), Analysis and geometry in control theory and its applications (pp. 85-110). Springer International Publishing [10.1007/978-3-319-06917-3_4]. Dettagli
  33. Cannarsa, P., Da Prato, G., Metafune, G., & Pallara, D. (2015). Maximal regularity for gradient systems with boundary degeneracy. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, 26(2), 135-149 [10.4171/RLM/698]. Dettagli
  34. Cannarsa, P., Frankowska, H., & Scarinci, T. (2015). Second-order sensitivity relations and regularity of the value function for Mayer's problem in optimal control. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53(6), 3642-3672 [10.1137/14098346X]. Dettagli
  35. Cannarsa, P., Frankowska, H., & Scarinci, T. (2015). Sensitivity relations for the Mayer problem with differential inclusions. ESAIM. COCV, 21(3), 789-814 [10.1051/cocv/2014050]. Dettagli
  36. Cannarsa, P., Marigonda, A., & Nguyen, K.T. (2015). Optimality conditions and regularity results for time optimal control problems with differential inclusions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 427(1), 202-228 [10.1016/j.jmaa.2015.02.027]. Dettagli
  37. Beauchard, K., Cannarsa, P., & Guglielmi, R. (2014). Null controllability of Grushin-type operators in dimension two. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 16(1), 67-101 [10.4171/JEMS/428]. Dettagli
  38. Beauchard, K., Cannarsa, P., & Yamamoto, M. (2014). Inverse source problem and null controllability for multidimensional parabolic operators of Grushin type. INVERSE PROBLEMS, 30(2), 025006 [10.1088/0266-5611/30/2/025006]. Dettagli
  39. Cannarsa, P., & Frankowska, H. (2014). From pointwise to local regularity for solutions of Hamilton-Jacobi-Bellman equations. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 49(3-4), 1061-1074. Dettagli
  40. Cannarsa, P., Cheng, W., & Zhang, Q. (2014). Propagation of Singularities for Weak KAM Solutions and Barrier Functions. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 331(1), 1-20 [10.1007/s00220-014-2106-x]. Dettagli
  41. Alabau-Boussouira, F., & Cannarsa, P. (2013). A CONSTRUCTIVE PROOF OF GIBSON'S STABILITY THEOREM. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, 6(3), 611-617 [10.3934/dcdss.2013.6.611]. Dettagli
  42. Albano, P., Cannarsa, P., Nguyen, K., & Sinestrari, C. (2013). Singular gradient flow of the distance function and homotopy equivalence. MATHEMATISCHE ANNALEN, 356(1), 23-43 [10.1007/s00208-012-0835-8]. Dettagli
  43. Cannarsa, P., & Frankowska, H. (2013). From pointwise to local regularity for solutions of Hamilton–Jacobi equations. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 49(3-4), 1061-1074 [10.1007/s00526-013-0611-y]. Dettagli
  44. Cannarsa, P., & Frankowska, H. (2013). Local regularity of the value function in optimal control. SYSTEMS & CONTROL LETTERS, 62(9), 791-794. Dettagli
  45. Cannarsa, P., Frankowska, H., & Marchini, E. (2013). Optimal control for evolution equations with memory. JOURNAL OF EVOLUTION EQUATIONS, 13(1), 197-227. Dettagli
  46. Cannarsa, P., Marino, F., & Wolenski, P. (2013). The dual arc inclusion with differential inclusions. NONLINEAR ANALYSIS, 79, 176-189. Dettagli
  47. Cannarsa, P., & Cardaliaguet, P. (2012). Regularity results for eikonal-type equations with nonsmooth coefficients. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 19(6), 751-769. Dettagli
  48. Cannarsa, P., & Da Prato, G. (2012). Invariance for stochastic reaction-diffusion equations. EVOLUTION EQUATIONS AND CONTROL THEORY, 1(1), 43-56. Dettagli
  49. Cannarsa, P., Marino, F., & Wolenski, P. (2012). Semiconcavity of the minimum time function for differential inclusions. DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES B: APPLICATIONS & ALGORITHMS, 19(1-2), 187-206. Dettagli
  50. Cannarsa, P., Tort, J., & Yamamoto, M. (2012). Unique continuation and approximate controllability for a degenerate parabolic equation. APPLICABLE ANALYSIS, 91(8), 1409-1425 [10.1080/00036811.2011.639766]. Dettagli
  51. Cannarsa, P., & Wolenski PR (2011). Semiconcavity of the value function for a class of differential inclusions. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 29(2), 453-466 [10.3934/dcds.2011.29.453]. Dettagli
  52. Cannarsa, P., & Da Prato, G. (2011). Stochastic viability for regular closed sets in Hilbert spaces. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, 337-346 [10.4171/RLM/603]. Dettagli
  53. Cannarsa, P., & Nguyen, K. (2011). Exterior Sphere Condition and Time Optimal Control for Differential Inclusions. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 49(6), 2558-2576 [10.1137/110825078]. Dettagli
  54. Cannarsa, P., & Sforza, D. (2011). Integro-differential equations of hyperbolic type with positive definite kernels. JOURNAL OF DIFFERENTIAL EQUATIONS, 250(12), 4289-4335 [10.1016/j.jde.2011.03.005]. Dettagli
  55. Guglielmi, R., Cannarsa, P., & Alabau-Boussouira, F. (2011). Indirect stabilization of weakly coupled systems with hybrid boundary conditions. MATHEMATICAL CONTROL AND RELATED FIELDS, 1(4), 413-436 [10.3934/mcrf.2011.1.413]. Dettagli
  56. Cannarsa, P., & Cardaliaguet, P. (2010). Hölder estimates in space-time for viscosity solutions of Hamilton-Jacobi equations. COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 63(5), 590-629 [10.1002/cpa.20315]. Dettagli
  57. Cannarsa, P., & Czarnecki, M. (2010). Minkowski content for reachable sets. MANUSCRIPTA MATHEMATICA, 131, 507-530 [10.1007/s00229-010-0334-8]. Dettagli
  58. Cannarsa, P., & Khapalov, A. (2010). Multiplicative controllability for reaction-diffusion equations with target states admitting finitely many changes of sign. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., 14(4), 1293-1311 [10.3934/dcdsb.2010.14.1293]. Dettagli
  59. Cannarsa, P., Da Prato, G., & Frankowska, H. (2010). Invariant measures associated to degenerate elliptic operators. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 59(1), 53-78 [10.1512/iumj.2010.59.3886]. Dettagli
  60. Cannarsa, P., Quincampoix, M., & Buckdahn, R. (2010). Regularity properties of a class of fully nonlinear parabolic equations. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 17, 715-728. Dettagli
  61. Cannarsa, P., Tort, J., & Yamamoto, M. (2010). Determination of source terms in a degenerate parabolic equation. INVERSE PROBLEMS, 26(10) [10.1088/0266-5611/26/10/105003]. Dettagli
  62. ALABAU-BOUSSOUIRA, F., & CANNARSA, P. (2009). A general method for proving sharp energy decay rates for memory-dissipative evolution equations. COMPTES RENDUS MATHÉMATIQUE, 347, 867-872. Dettagli
  63. CANNARSA, P., & DE TERESA, L. (2009). Controllability of 1-D coupled degenerate parabolic equations. ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 73. Dettagli
  64. CANNARSA, P., CARDALIAGUET, P., & SINESTRARI, C. (2009). On a differential model for growing sandpiles with non-regular sources. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 343, 656-675 [10.1080/03605300902909966]. Dettagli
  65. CANNARSA, P., FRANKOWSKA, H., & MARCHINI E., M. (2009). On Bolza optimal control problems with constraints. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., 11, 629-653. Dettagli
  66. Cannarsa, P., & Yu, Y. (2009). Singular dynamics for semiconcave functions. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 11, 999-1024. Dettagli
  67. Cannarsa, P., Frankowska, H., & Marchini, E. (2009). Existence and Lipschitz regularity of solutions to Bolza problems in optimal control. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 361, 4491-4517. Dettagli
  68. Cannarsa, P., Martinez, P., & Vancostenoble, J. (2009). Carleman estimates and null controllability for boundary-degenerate parabolic operators. COMPTES RENDUS MATHÉMATIQUE, 347, 147-152. Dettagli
  69. Alabau-Boussouira, F., Cannarsa, P., & Sforza, D. (2008). Decay estimates for second order evolution equations with memory. JOURNAL OF FUNCTIONAL ANALYSIS, 254(5), 1342-1372 [10.1016/j.jfa.2007.09.012]. Dettagli
  70. CANNARSA, P., & RIFFORD, L. (2008). Semiconcavity results for optimal control problems admitting no singular minimizing controls. ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, 25, 773-802 [10.1016/j.anihpc.2007.07.005]. Dettagli
  71. CANNARSA, P., MARTINEZ, P., & VANCOSTENOBLE, J. (2008). Carleman estimates for a class of degenerate parabolic operators. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 47, 1-19. Dettagli
  72. CANNARSA, P., Rocchetti, D., & Vancostenoble, J. (2008). Generation of analytic semi-groups in L-2 for a class of second order degenerate elliptic operators. CONTROL AND CYBERNETICS, 37, 831-878. Dettagli
  73. Cannarsa, P., & Castelpietra, M. (2008). Lipschitz continuity of the value function for exit time problems with state constraints. JOURNAL OF DIFFERENTIAL EQUATIONS, 245, 616-636. Dettagli
  74. Cannarsa, P., & D'Aprile, T. (2008). Introduzione alla teoria della misura e all’analisi funzionale. MILANO : Springer Italia. Dettagli
  75. Cannarsa, P., & Sforza, D. (2008). A stability result for a class of nonlinear integrodifferential equations with L1 kernels. APPLICATIONS OF MATHEMATICS, 35, 395-430. Dettagli
  76. Cannarsa, P., Castelpietra, M., & Cardaliaguet, P. (2008). Regularity properties of attainable sets under state constraints, 76, 120-135 [10.1142/9789812776075_0006]. Dettagli
  77. Cannarsa, P., Fragnelli, G., & Rocchetti, D. (2008). Controllability results for a class of one-dimensional degenerate parabolic problems in nondivergence form. JOURNAL OF EVOLUTION EQUATIONS, 8, 583-616. Dettagli
  78. Cannarsa, P., Cardaliaguet, P., Crasta, G., & Giorgieri, E. (2005). A boundary value problem for a PDE model in mass transfer theory: Representation of solutions and applications. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 24(4), 431-457 [10.1007/s00526-005-0328-7]. Dettagli
  79. Cannarsa, P., & Cardaliaguet, P. (2004). Representation of equilibrium solutions to the table problem for growing sandpiles. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 6(4), 435-464. Dettagli
  80. Cannarsa, P., & Sinestrari, C. (2004). Semiconcave functions, Hamilton-Jacobi equations, and optimal control. BOSTON : Birkhäuser. Dettagli
  81. Cannarsa, P., Giorgieri, E., & Tessitore, M.E. (2004). Lecture notes on dynamic optimization. Roma : texmat. Dettagli